Member’s Mark Allergy Relief Loratadine Tablets 10 mg, 400 ct.

(38 customer reviews)
SKU: S990342383UN Brand:

  • Compare to the active ingredient in Claritin
  • Provides 24 hours of allergy symptom relief
  • For adults and children 6 years and over
  • This antihistamine relieves indoor and outdoor allergy symptoms

$13.34

20 People watching this product now!

Payment Methods:

Powerful Allergy Relief

Get non-drowsy allergy relief with Member’s Mark Aller-itin Loratadine Tablets 10 mg. This powerful antihistamine helps you stop sniffling and enjoy spring without the discomfort of seasonal allergies. Whether you’re dealing with pet dander, mold, or dust, just one daily tablet provides all-day, 24-hour relief from common allergy symptoms such as sneezing, runny nose, itchy throat or nose, and itchy, watery eyes.

Comparable to Claritin Tablets

The active ingredient in these tablets is loratadine 10 mg, which is comparable to the active ingredient in Claritin Tablets. This allergy medicine is an original prescription strength formula that won’t make you drowsy when taken as directed. Be prepared for the seasonal allergy season and stop the sneezing and sniffling before it begins.

Approved for Adults and Children

Member’s Mark Aller-itin Loratadine Tablets 10 mg are approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children aged 6 years and over. Get the relief you need without the sleepiness – these tablets will not cause drowsiness when taken as directed. Just one tablet provides one full day of relief.

Gluten-Free Allergy Relief

Don’t suffer with allergy symptoms, get the relief you need. This allergy product is gluten-free, making it a safe choice for those with dietary restrictions or preferences.

  • Use Instructions: Adults and children aged 6 and older - Take one tablet every 24 hours
  • Ingredients: 10 mg loratadine (antihistamine)
Shipping Info
Standard

38 reviews for Member’s Mark Allergy Relief Loratadine Tablets 10 mg, 400 ct.

4.1
Based on 38 reviews
5 star
57
57%
4 star
15
15%
3 star
13
13%
2 star
7
7%
1 star
5
5%
1-5 of 38 reviews
  1. Reliable and budget-friendly.

    (0) (0)
  2. Same as Claritin but cheaper!

    (0) (0)
  3. Very convenient, lasts all season.

    (0) (0)
  4. Helps a lot with my sinus issues.

    (0) (0)
  5. Wouldn’t buy again.

    (0) (0)
Add a review
Member’s Mark Allergy Relief Loratadine Tablets 10 mg, 400 ct. Member’s Mark Allergy Relief Loratadine Tablets 10 mg, 400 ct.
Rating*
0/5
* Rating is required
Your review
* Review is required
Name
* Name is required
Add photos or video to your review